Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: TMG Ron Hill

Posted by colin wallace on June 10, 2003, at 11:38:06

In reply to Re: TMG colin wallace, posted by Ron Hill on June 7, 2003, at 22:54:19

> Hey Colin,
>
>
> I agree. However, I have a hunch that your dosage might be too high for long-term use. You might want to order some 2.5 mg tablets and be ready to titrate your dosage in the downward direction if it starts to make you irritable. On the other hand, I may be wrong and 5mg on alternate days might be fine for long-term use.

Ron,

>>>You were right actually;yesterday, I became extremely fatigued and irritable in the evening on NADH.Strange on both counts- the fatigue thing mystifies me-bit of a paradox?!
Also, I take it in the early AM, but don't really feel the 'buzz' until around 5pm.
Think I'll back off for a few days, and maybe try 5mg twice weekly(can't find any 2.5mg here in UK).Perhaps I've reached that 'replete' stage you and Larry described earlier.


John-John (johnj) told me about the efficacy of niacinamide for treating irritability. We didnt have any niacinamide in the house, so I tried niacin. It is incredible! 250 375 mg/day of niacin (divided into two or three doses throughout the day) abates my irritability. Ill come back to this topic in a moment, but I bring it up here because the niacin allows me to increase the Enada NADH dosing back up to twice a week (when I feel the need to do so) without getting irritable.

>>>I'll trundle off down to the health store and grab some when I'm in town next!



> Im in my seventh week of the TMG trial and so far so good. But SAM-e worked well for five months before it blew up on me, so time will tell.

>>>Well, look on the bright side:Sam-e blew up on you around a month before it did me , so if (God forbid) you do happen to fly off the edge this time, at least you'll be first, and I'll get plenty of warning to discontinue!!!!! (what are friends for??!)
>
>
> Colin, it is my understanding that your irritability problems are currently under control with your current med combo (Lamictal and 10 mg/day average of Prozac). And thats great. If, however, irritable mood states become problematic for you in the future, I beseech you to give niacinamide or niacin a trial.

Yup, the Prozac has really bolstered my Lamictal, and evened out my temper-spells.It's been around 9 weeks for me now too , but what an improvement.I do however have a little stash of lithium in reserve, should any untoward anger crop up.So far though, Prozac = greatly improved mood, reduced anger, even-temper.
I'm praying this will last!

Glad you're doing well too.

Col.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:colin wallace thread:231855
URL: http://www.dr-bob.org/babble/20030609/msgs/232891.html